Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Unloading near a shear band in granular material

Authors: Michael Shearer and David G. Schaeffer
Journal: Quart. Appl. Math. 52 (1994), 579-600
MSC: Primary 73E70; Secondary 35L99, 35Q72, 73E05, 73H10
DOI: https://doi.org/10.1090/qam/1292207
MathSciNet review: MR1292207
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] X. Garaizar, Numerical computations for antiplane shear in a granular flow model, Quart. Appl. Math. 52, 289-309 (1994)
  • [2] X. Garaizar and D. G. Schaeffer, Numerical computations for shear bands in an antiplane shear model, J. Mech. Phys. Solids 42, 21-50 (1994)
  • [3] P. D. Lax, Hyperbolic systems of conservation laws. II, Comm. Pure Appl. Math. 10, 537-566 (1957)
  • [4] D. G. Schaeffer, A mathematical model for localization in granular flow, Proc. Roy. Soc. London Ser. A 436, 217-250 (1992)
  • [5] D. G. Schaeffer and M. Shearer, Unloading near a shear band: A free boundary problem for the wave equation, Comm. Pure Appl. Math. 18, 1271-1298 (1993)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73E70, 35L99, 35Q72, 73E05, 73H10

Retrieve articles in all journals with MSC: 73E70, 35L99, 35Q72, 73E05, 73H10

Additional Information

DOI: https://doi.org/10.1090/qam/1292207
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society